MAUDE Adverse Event Report: TELEFLEX MEDICAL BELLY BAG; COLLECTOR, URINE, (AND ACCESSO

TELEFLEX MEDICAL BELLY BAG; COLLECTOR, URINE, (AND ACCESSO
Model Number IPN039296
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
The part of this event that is reportable pertains to the belly bag not draining.The customer said that the latch will not stay latched.The buckle does not slide to adjust the belt.The inner flap next to the catheter entry is larger so the bag gets plugged often.Cannot drain into a bag.Bag material is very thin and tears easily.

Brand Name
BELLY BAG
Common Device Name
COLLECTOR, URINE, (AND ACCESSO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15491116
Report Number3011137372-2022-00188
Device Sequence Number13952052
Product Code KNX
UDI-Device Identifier14026704661777
UDI-Public14026704661777
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/15/2026
Device Model NumberIPN039296
Device Catalogue NumberB1000
Device Lot Number20210915
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Initial Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown